MathSciNet Relay Station
MathSciNet bibliographic data
MR425787 (54 #13739) 53A10
Meeks, William H., III The conformal structure and geometry of triply periodic minimal surfaces in $R\sp{3}$. Bull. Amer. Math. Soc. 83 (1977), no. 1, 134–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement